All drinks are thickened with Nutilis. Can't wee in day, but at night. Does thickener cause this?

Follow
Share

Doesn't wake much, can't walk, so wet - ideas?

This question has been closed for answers. Ask a New Question.
2

Answers

Show:
9 months on Nutilis. Cared for at home, with medical back uadvice. Memory and cognition and communication problems. Cannot walk unassisted because overbalances because of freezing gait. Urination is generally all at night, in 2 episodes e.g. 2.30 am, 6 am, may sometimes be some on waking and sometimes some about 3 pm. Daytime intake of fluid is generally 1760ml. Intake is between c. 10am and 8pm, all when sitting upright. Nighttime output (i.e. the 2 episodes) is typically 900ml and 700ml. Does not stir much, so unless I am able to wake and apply urine bottle at the right time (cannot tell indicate to me reliably when this is), the bed is wet. Tries to wee in day but generally cannot. Is on prostate-reducing drugs (Tamsulosin and Dutasteride). Is not constipated. Cannot be fitted with night sheath catheter because it will not fit. Urine supressing drugs for night not appropriate as this would mean there is no time when he can wee, and cause further urine storage in body tissues. Diuretics not appropriate as they will distend bladder still further until night time. I want to find out if the thickener could possibly be causing this pattern. Also, is there any advice for preventing wet bed. Thanks.
Helpful Answer (0)
Report

We will need more info; how long on Nutilis; how long since last urine, what do you mean by "so wet"? Is person on hospice, under doctor's care, in NH?
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.
Related
Questions